# SDR TAOA099512

- Difficulty date: September 26, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N924TS
- Make and model: Boeing 727227
- Aircraft serial: 21041
- System (JASC): 3350 · Emergency Lighting
- Part: Eel Assy
- Part number: OL3071BPE
- Condition: Failed
- Location: Cabin
- Component: Grimes
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ESCAPE PATH EMERGENCY LIGHT AT ROW 7 INOP.  REPLACED LIGHT ASSEMBLY.  OPERATIONAL CHECK OK.  (M)
